On Some New Inequalities for Differentiable (π’‰πŸ, π’‰πŸ) - Preinvex Functions on the Co-Ordinates

Marian MatΕ‚oka

Abstract

We consider and study a new class of convex functions that are called(β„Ž1, β„Ž2)- preinvex functions on the co-ordinates. Some Hermite-Hadamard inequalities for the (β„Ž1, β„Ž2) – preinvex functions on the co-ordinates and its variant forms are derived. Some our theorems are new and other generalize some results of Dragomir and Latif.
Author Marian MatΕ‚oka (WIiGE / KMS)
Marian MatΕ‚oka,,
- Department of Applied Mathematics
Journal seriesMathematics and Statistics, ISSN 2332-2071, e-ISSN 2332-2144, (0 pkt)
Issue year2014
Vol2
No1
Pages6-14
Publication size in sheets0.5
Keywords in English(h_1,h_2) - Preinvex function on the Co-Ordinates, Hadamard - Type Inequality, Convex Function convex function
DOIDOI:10.13189/ms.2014.020102
URL http://www.hrpub.org/download/20131215/MS2-13401501.pdf
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 0.0, 13-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 13-12-2019, ArticleFromJournal
Publication indicators WoS Citations = 14
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?